Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 73, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 23, 2025, 6:47 PM CDT for Ozaukee County, Sheboygan County, Washington County, Wisconsin. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2025, 6:47 PM CDT (23:47 UTC)
- Expired
- Jun 23, 2025, 7:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ozaukee County, WI, Sheboygan County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 89 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 7:12 PM CDT | TSTM WND DMG | 2 Nnw Adell, WI | Several trees down between Plymouth and Random Lake and across western portions of Sheboygan County. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 1:15 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 305 J/kg
- Mixed-layer CIN
- -295 J/kg
- Mixed-layer LCL
- 1304 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 290 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
450
WUUS53 KMKX 232347
SVRMKX
WIC089-117-131-240045-
/O.NEW.KMKX.SV.W.0073.250623T2347Z-250624T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
647 PM CDT Mon Jun 23 2025
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Ozaukee County in southeastern Wisconsin...
Eastern Washington County in southeastern Wisconsin...
Sheboygan County in east central Wisconsin...
* Until 745 PM CDT.
* At 646 PM CDT, severe thunderstorms were located along a line
extending from near Central Lake Winnebago to near Lac La Belle,
moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Sheboygan, Menomonee Falls, West Bend, Mequon, Brown Deer, Grafton,
Cedarburg, Port Washington, Plymouth, Sheboygan Falls, Jackson,
Saukville, Bayside, Thiensville, Howards Grove, Germantown,
Oostburg, Belgium, Fredonia, and Kohler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4368 8770 4356 8779 4346 8780 4337 8788
4326 8791 4319 8790 4319 8818 4389 8816
4389 8774 4381 8773 4376 8770 4374 8771
TIME...MOT...LOC 2346Z 263DEG 41KT 4395 8836 4319 8849
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GEHRING3 follow-up statements
224
WWUS53 KMKX 240017
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
717 PM CDT Mon Jun 23 2025
WIC089-117-131-240045-
/O.CON.KMKX.SV.W.0073.000000T0000Z-250624T0045Z/
Ozaukee WI-Washington WI-Sheboygan WI-
717 PM CDT Mon Jun 23 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR OZAUKEE...EASTERN WASHINGTON AND SHEBOYGAN COUNTIES...
At 717 PM CDT, severe thunderstorms were located along a line
extending from near Camp Rokilio Scout Camp to Milwaukee, moving east
at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sheboygan, Menomonee Falls, West Bend, Mequon, Brown Deer, Grafton,
Cedarburg, Port Washington, Plymouth, Sheboygan Falls, Jackson,
Saukville, Bayside, Thiensville, Howards Grove, Germantown, Oostburg,
Belgium, Fredonia, and Kohler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4368 8770 4356 8779 4346 8780 4337 8788
4326 8791 4319 8790 4319 8818 4389 8816
4389 8774 4381 8773 4376 8770 4374 8771
TIME...MOT...LOC 0017Z 274DEG 27KT 4391 8797 4319 8803
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GEHRING706
WWUS53 KMKX 240027
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
727 PM CDT Mon Jun 23 2025
WIC131-240037-
/O.CAN.KMKX.SV.W.0073.000000T0000Z-250624T0045Z/
Washington WI-
727 PM CDT Mon Jun 23 2025
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened. Therefore, the
warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern and east central Wisconsin.
LAT...LON 4356 8779 4346 8780 4337 8788 4326 8791
4319 8790 4319 8806 4337 8806 4337 8804
4354 8804 4354 8816 4389 8816 4389 8774
4379 8773 4376 8770 4370 8771 4368 8770
TIME...MOT...LOC 0027Z 263DEG 41KT 4392 8782 4320 8788
$$
WIC089-117-240045-
/O.CON.KMKX.SV.W.0073.000000T0000Z-250624T0045Z/
Ozaukee WI-Sheboygan WI-
727 PM CDT Mon Jun 23 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR OZAUKEE AND SHEBOYGAN COUNTIES...
At 727 PM CDT, severe thunderstorms were located along a line
extending from near Cleveland to Bayside, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sheboygan, Mequon, Brown Deer, Grafton, Cedarburg, Port Washington,
Plymouth, Sheboygan Falls, Saukville, Bayside, Thiensville, Howards
Grove, Oostburg, Belgium, Fredonia, Kohler, Cedar Grove, River Hills,
Random Lake, and Newburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4356 8779 4346 8780 4337 8788 4326 8791
4319 8790 4319 8806 4337 8806 4337 8804
4354 8804 4354 8816 4389 8816 4389 8774
4379 8773 4376 8770 4370 8771 4368 8770
TIME...MOT...LOC 0027Z 263DEG 41KT 4392 8782 4320 8788
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GEHRING739
WWUS53 KMKX 240036
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
736 PM CDT Mon Jun 23 2025
WIC089-117-240046-
/O.EXP.KMKX.SV.W.0073.000000T0000Z-250624T0045Z/
Ozaukee WI-Sheboygan WI-
736 PM CDT Mon Jun 23 2025
...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE AND SHEBOYGAN COUNTIES
WILL EXPIRE AT 745 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern and east central Wisconsin.
LAT...LON 4356 8779 4346 8780 4337 8788 4326 8791
4319 8790 4319 8806 4337 8806 4337 8804
4354 8804 4354 8816 4389 8816 4389 8774
4379 8773 4376 8770 4370 8771 4368 8770
TIME...MOT...LOC 0036Z 263DEG 41KT 4393 8773 4321 8779
$$
GEHRINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:20 PM CDT, 3 hours 27 minutes earlier. Its key messages:
- Heat headlines remain in effect until 7 PM CDT.
- A line of thunderstorms is expected to move southeastward across the region this afternoon and evening, weakening and stalling nearby into the overnight hours. A level 2 out of 5 severe risk is present, mainly on account of thunderstorm wind gusts. Localized heavy rainfall will also be a concern.
- Multiple rounds of thunderstorms and a level 2 out of 4 risk for excessive rainfall will be present Tuesday through Thursday, as the surface front stalls overhead.
Area forecast discussion, Jun 23, 3:20 PM CDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
320 PM CDT Mon Jun 23 2025
.KEY MESSAGES...
- Heat headlines remain in effect until 7 PM CDT.
- A line of thunderstorms is expected to move southeastward
across the region this afternoon and evening, weakening and
stalling nearby into the overnight hours. A level 2 out of 5
severe risk is present, mainly on account of thunderstorm wind
gusts. Localized heavy rainfall will also be a concern.
- Multiple rounds of thunderstorms and a level 2 out of 4 risk
for excessive rainfall will be present Tuesday through
Thursday, as the surface front stalls overhead.
&&
.SHORT TERM...
Issued 320 PM CDT Mon Jun 23 2025
Tonight through Tuesday night:
A Severe Thunderstorm Watch is in effect west of a Monroe to
Sheboygan line at the moment as we monitor a broken line of
showers and thunderstorms approaching from central WI. With
roughly 3000 joules MLCAPE, and over 1000 joules of DCAPE
(strong cold pooling expected due to dry air aloft), the primary
hazard with these storms will be damaging wind gusts. The line
of storms is expected to track southeastward through the
remainder of this afternoon and evening before weakening into
tonight.
Heat headlines expire at 7 PM CDT today as convection and the
shutdown of daytime heating work together to cool things off.
Even with the stalling cold front and convection, we only drop
to around 70 degrees flat for an overnight low temp tonight.
Though it will be noticeably cooler Tuesday, the air will
remain warm and muggy (dewpoints in the low 70s and highs), with
the warmest temperatures (highs in the upper 80s) expected
further south (pending frontal boundary placement).
Additional rounds of showers and thunderstorms expected on
Tuesday, primarily (but not exclusively) in the afternoon and
early evening hours. Though the severe weather threat decreases
to a level 1 out of 5, the excessive rainfall risk remains a
level 2 out of 4 given the high PWAT values (around 2") overhead
and the potential for training convection.
Sheppard
&&
.LONG TERM...
Issued 320 PM CDT Mon Jun 23 2025
Wednesday through Monday:
As high pressure over Canada interacts with subtropical high
pressure over the southeastern CONUS, the surface baroclinic zone
remains stalled nearby. Periods of showers and thunderstorms are
expected to continue developing along the boundary Wednesday and
Wednesday night (widespread 40-75% rain chances). Exact rain chances
/ amounts, and storm intensity will depend on the exact location of
the boundary (how close it is) and the timing of perturbations
triggering convection along it, both of which are uncertain. With
any convection overhead, training storms and localized heavy
rainfall will remain a possibility (level 2 out of 4 risk, highest
further north). If a lull in activity were to occur in the morning /
early afternoon (allowing for diurnal destabilization) a few
stronger storms could occur. For the time being, most models are
placing the theta-e gradient (boundary) further north, allowing the
majority of Wednesday / Wednesday night's rain to fall closer to
Wausau, though this could easily change, and even those solutions
still place some rain in our region.
For Thursday, a 500-250mb trough in the jet begins to interact with
the baroclinic zone, developing a surface low pressure to our west.
This could allow southwesterly sfc flow to develop and lift a warm
sector nearby / overhead. The approach of the low and advection of
unstable air from the south allows for continued 50-80% rain
chances, and exactly how this shakes out will again depend on
initial surface boundary placement and low pressure track.
Precip chances decrease to 20-35% for Friday, given that the
favored model solution is for us to be in the wake of the
departing low pressure, leaving potential for us to be in the
dry slot of the system. Some model solutions do leave the
baroclinic zone nearby (and some additional shower / storm
chances).
Light southerly flow likely to continue into Saturday along with the
25% chances for showers / storms. Low predictability from this
period onwards, but a trough in the jet would suggest an
increase in precip chances into Sunday.
Sheppard
&&
.AVIATION...
Issued 320 PM CDT Mon Jun 23 2025
Scattered to broken diurnal cumulus and breezy southwest winds
are present ahead of the approaching cold front (in central WI
as we speak), ceilings around 4 to 5 thousand feet (VFR).
Clusters of storms along the front in central WI are expected to
evolve into a broken line and push southeastward through the
rest of the afternoon and evening before weakening as the front
stalls out tonight (storms may or may not reach far southeastern
WI, roughly a 50/50 chance). A few strong storms will be
possible, with cumulonimbus bases around 4,500 ft initially,
with some lower ceilings (MVFR) possible behind the storms, and
anywhere storms linger for longer than an hour or two.
Late tonight, storms are expected to decrease in coverage,
though the remnants of the stalled front will be nearby (PROB30
groups for continued showers or weaker storms in the TAFs).
Mostly light and variable winds (predominantly northeast
towards central WI) through Tuesday, with additional rounds of
scattered showers and thunderstorms likely at times.
Sheppard
&&
.MARINE...
Issued 320 PM CDT Mon Jun 23 2025
Gusty southwest winds expected over nearshore zones ahead of the
approaching cold front. The existing Small Craft Advisory
expires at 9 PM CDT this evening, with light westerly winds
behind the front late tonight. Along the front, showers and
thunderstorms are expected. Thunderstorms will be capable of
damaging winds, as well as an abrupt wind shift from southwest
to due west or northwest.
Low pressure around 29.7 inches continues eastward from eastern
Ontario Canada today, with a cold front extending southwest of it
drifting into the northern two thirds of Lake Michigan later this
afternoon into this evening, accompanied by a broken line of
thunderstorms capable of strong wind gusts. Ahead of the front,
breezy south to southwest continue.
The front stalls over the southern end of the lake Tuesday
morning through at least Thursday. As a result, winds will be
modest, with generally north winds through the work week until
south winds return on Thursday as the front briefly lifts north
ahead of approaching low pressure. With the presence of the front,
multiple round of thunderstorms are expected throughout the
upcoming week.
Sheppard
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory...WIZ046-WIZ047-WIZ051-WIZ052-WIZ056-WIZ057-
WIZ058-WIZ059-WIZ060-WIZ062-WIZ063-WIZ064-WIZ065-WIZ067-
WIZ068-WIZ069-WIZ070 until 7 PM Monday.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 9 PM
Monday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Jun 23, 3:22 AM CDT, 15 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 322 AM CDT Mon Jun 23 2025 WIZ046-047-051-052-056>060-062>072-240830- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 322 AM CDT Mon Jun 23 2025 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight Hot and humid conditions stick around today with heat indices between 100 and 105. Heat headlines continue until this evening. A line of storms will develop over central Wisconsin and move into southwest and south central Wisconsin during the evening before weakening. A few strong storms with gusty winds will be possible, along with locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There are chances for thunderstorms at times Tuesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Monday afternoon and evening. LMZ643>646-240830- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 322 AM CDT Mon Jun 23 2025 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight A Small Craft Advisory is in effect Monday through Monday evening, due to gusty south to southwest winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There are chances for thunderstorms at times Monday afternoon through Thursday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-240830- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 322 AM CDT Mon Jun 23 2025 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight Thunderstorms capable of gusty winds will move over the northern two-thirds of the lake this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There are chances of thunderstorms at times Tuesday through Thursday. www.weather.gov/mkx
In the hours before
Special weather statement, Jun 23, 5:09 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
509 PM CDT Mon Jun 23 2025
WIZ056-057-232300-
Columbia WI-Sauk WI-
509 PM CDT Mon Jun 23 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN COLUMBIA AND
NORTHERN SAUK COUNTIES THROUGH 600 PM CDT...
At 508 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lyndon Station to 11 miles northeast of
Richland Center. Movement was east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Baraboo, Reedsburg, Wisconsin Dells, Lake Delton, West Baraboo, North
Freedom, La Valle, Rock Springs, Loganville, Ironton, Lime Ridge, and
Hill Point.
This includes the following highways...
Interstate 90/94 between mile markers 88 and 99.
U.S. Highway 12 between mile markers 213 and 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central Wisconsin.
&&
LAT...LON 4354 9019 4364 9003 4364 8955 4363 8949
4339 8990 4335 9019
TIME...MOT...LOC 2208Z 279DEG 22KT 4366 8989 4346 9022
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GEHRINGSpecial weather statement, Jun 23, 6:17 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
617 PM CDT Mon Jun 23 2025
WIZ058-063-064-240000-
Dodge WI-Jefferson WI-Dane WI-
617 PM CDT Mon Jun 23 2025
...GUSTY SHOWERS WILL IMPACT EASTERN DANE...JEFFERSON AND
SOUTHWESTERN DODGE COUNTIES THROUGH 700 PM CDT...
At 617 PM CDT, Doppler radar was tracking gusty showers over
Marshall, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph with outflow from storms to the
north.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Eastern Madison, Sun Prairie, Fitchburg, Watertown, Whitewater,
Stoughton, Fort Atkinson, Oregon, Jefferson, McFarland, Monona, Lake
Mills, Marshall, Waterloo, Cottage Grove, Johnson Creek, Deerfield,
Palmyra, Cambridge, and Lac La Belle.
This includes the following highways...
Interstate 39/90/94 between mile markers 136 and 137.
U.S. Highway 12 between mile markers 264 and 273.
U.S. Highway 151 between mile markers 99 and 112.
Interstate 39/90 between mile markers 138 and 159.
Interstate 94 between mile markers 241 and 278.
Wisconsin Highway 26 between mile markers 16 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central and southeastern Wisconsin.
&&
LAT...LON 4291 8947 4328 8918 4328 8853 4284 8855
TIME...MOT...LOC 2317Z 274DEG 39KT 4313 8908
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KUROSKILocal storm report, Jun 23, 6:31 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
631 PM CDT Mon Jun 23 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Tstm Wnd Gst 3 W Poynette 43.39N 89.46W
06/23/2025 M69 MPH Columbia WI Public
0550 PM Tstm Wnd Dmg 2 NW Poynette 43.41N 89.43W
06/23/2025 Columbia WI Public
&&Special weather statement, Jun 23, 6:37 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
637 PM CDT Mon Jun 23 2025
WIZ064>066-240030-
Waukesha WI-Milwaukee WI-Jefferson WI-
637 PM CDT Mon Jun 23 2025
...STRONG THUNDERSTORMS WILL IMPACT MILWAUKEE...WAUKESHA AND
SOUTHEASTERN JEFFERSON COUNTIES THROUGH 730 PM CDT...
At 637 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Watertown to Lake Ripley. Movement was
east at 45 mph.
HAZARD...Wind gusts up to 50 mph with the outflow of these storms to
the north.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, Oak Creek, Muskego, South Milwaukee,
Cudahy, Whitewater, Whitefish Bay, Greendale, Pewaukee, Brown Deer,
Sussex, St. Francis, and Hartland.
This includes the following highways...
Interstate 94 between mile markers 275 and 310.
Interstate 43 between mile markers 44 and 61, and between mile
markers 73 and 83.
Interstate 41 between mile markers 40 and 52.
Interstate 41/894 between mile markers 0 and 4.
Interstate 41/43/894 between mile markers 5 and 9.
Interstate 43/94 between mile markers 311 and 316.
Interstate 41/94 between mile markers 317 and 325.
Interstate 794 between mile markers 1 and 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Wisconsin.
&&
LAT...LON 4284 8784 4285 8882 4320 8853 4319 8789
4316 8788 4312 8790 4310 8787 4307 8787
4305 8789 4302 8790 4296 8785 4288 8785
4285 8782
TIME...MOT...LOC 2337Z 273DEG 38KT 4321 8876 4303 8900
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KUROSKIThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 5:09 PM CDT | Special Weather Statement | MKX | Sauk | 51 min |
| Jun 23, 5:13 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 62 min |
| Jun 23, 5:20 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 55 min |
| Jun 23, 5:42 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 48 min |
| Jun 23, 5:49 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 56 min |
| Jun 23, 6:17 PM CDT | Special Weather Statement | MKX | Jefferson | 43 min |
| Jun 23, 6:19 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Green Lake, Washington | 71 min |
| Jun 23, 6:37 PM CDT | Special Weather Statement | MKX | Milwaukee, Waukesha | 53 min |
| Jun 23, 6:41 PM CDT | Special Marine Warning | MKX | 94 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.